Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Slight tingle feeling at the end of penis. Have been with many women. What is this ?

Hi, i am 35 years old.. and have been with about 30 women over my years about 4 in the last year.. i have noticed a slight tingle feeling at the end of my penis.. it makes me feel like i need to pee.. it has been there for a few days now and it has happen to me before maybe 3 to 4 times over the last few years.. I have no infections on my penis and no itchy feeling.. i clean healthy penis..

Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you probably have a urinary tract infection or a sexually transmitted infection and this needs to be ruled out by doing a urinalysis as well as a screening profile for sexually transmitted infections. I believe that you need to however, consult a qualified doctor who can help examine you as well as give you the right treatment. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor